MAUDE Adverse Event Report: BECTON DICKINSON, S.A. PHASEAL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

BECTON DICKINSON, S.A. PHASEAL; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number 515100
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event unknown so bd awareness date used.Initial mdr, if a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
Event details: i am hoping you can point me in the right direction of who to speak with regarding a concern with our phaseal pieces.I have been using phaseal for over 10 years to administer chemotherapy, recently i have had two bottles of vincristine leak significantly at the point where the protector p14 is attached.I did inspect the bottle to ensure the p14 was applied correctly and "snapped in" to the lid, which it was.Since this is the second time this has happened, i wanted to reach out to see if this was a known problem or if you have any suggestions on how to avoid this in the future.
 
Additional Manufacturer Narrative
Additional information: (b) date of event has since been provided; added additional customer response (d) added catalog #, lot details, and udi (g) added 510(k) (h) added device mfg date investigation results: no photographic evidence or physical samples were provided to investigate the reported condition.A thorough review of the device's history was conducted for protector p14 lot 2410113, and no deviations or non-conformances were found during the manufacturing process that could have contributed to the issue.Three samples were assembled with the corresponding vials using the m12-o, and a functional test was performed by connecting the assembled protector and vial to an injector and a syringe.Liquid was passed through the entire assembly, and the leakage could not be reproduced in any of the three protectors received.The product undergoes inspections at various stages of the manufacturing process to ensure its quality and functionality.Based on the information available, we are currently unable to identify a root cause related to the manufacturing process.Our quality team will continue to monitor complaints received for this device and the reported condition for any potential emerging trends.
 
Event or Problem Description
Additional information: the assembly fixture was used for this event? if the assembly fixture is the "handle" then yes.Bottle and phaseal protector were locked into place correctly.

Brand Name
PHASEAL
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer (Section G)
BECTON DICKINSON, S.A.
camino de valdeolivia
s/n
san agustin de guadalix
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23413360
Report Number3003152976-2025-00593
Device Sequence Number8945413
Product Code ONB
UDI-Device Identifier00382905151002
UDI-Public(01)00382905151002(11)241014(17)290930(10)2410113
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K123213
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number515100
Device Lot Number2410113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/15/2025
Supplement Date Received by Manufacturer11/18/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date11/20/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown